# SDR QXEA2020020300078

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 13,737 hours, 14,948 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0106
- Condition: Inoperative
- Location: Nr 1 Prop Ovrspd
- Part time: 129,643 hours, 131,720 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PROPELLER DOES NOT APPEAR FULLY FEATHERED AFTER SHUTDOWN. REMOVED FROM SERVICE. REMOVED AND REPLACED #1 PROP OSG IAW Q400 MM 61-20-26-000-801 AND 61-20-26-400-801.  OPS CHECK GOOD.  C/W PROP FEATHER CHECK IAW Q400 MM 71-00-00-868-819.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
